Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Hubby got the anthrax shot yesterday and since then it's been burning like crazy, and his arm hurts. this normal?

 
armywife43

Asked by armywife43 at 9:03 PM on Dec. 13, 2008 in Health

Level 21 (11,516 Credits)
This question is closed.
Answers (4)
  • I understand. It's probally normal irritation although if it's persistant or burning really bad i'd call a doctor and ask them
    Anonymous

    Answer by Anonymous at 9:10 PM on Dec. 13, 2008

  • 7 people actually got anthrax and died from it. TONS of people have died and been harmed from the shot...Doesn't make sense to me.
    Anonymous

    Answer by Anonymous at 9:04 PM on Dec. 13, 2008

  • well he's in the army so he has to get it, or i'd prefer him not to.
    armywife43

    Answer by armywife43 at 9:07 PM on Dec. 13, 2008

  • thanks
    armywife43

    Answer by armywife43 at 9:14 PM on Dec. 13, 2008

Next question in Health
Do you perfer tampons or pads?

Next question overall (Pregnancy)
Okay motivation needed!!

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN